MathSciNet Relay Station
MathSciNet bibliographic data
MR427464 (55 #496) 20D25
Chang, Zon I Finite groups with prime $p$ to the first power. Trans. Amer. Math. Soc. 222 (1976), 267–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement